# SDR SAJF20120105002

- Difficulty date: January 5, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N18608
- Make and model: Boeing 737809
- Aircraft serial: 28406
- Aircraft time: 39,798 hours, 18,095 cycles
- Engine: Cfmint CFM567B26US
- Engine time: 34,303 hours, 15,501 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Damaged
- Location: Turbine Section
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, A

## Discrepancy

( B-18608) CREW REPORTED NR 1 ENGINE FAILED DURING CLIMBING, AND THEN SHUTDOWN THE ENGINE.  METAL PARTICLES WERE FOUND IN TAILPIPE.  THE ENGINE WAS REMOVED.  BORESCOPE INSPECTION FOUND HPT BLADES AND ITS DOWNSTREAM PARTS DAMAGED.  ALL HPT BLADES WERE FRACTURED ABOVE PLATFORM.
